# SDR AWXA9700557

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091101
- Condition: Cover Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND OVERWING EMERGENCY EXIT LIGHT COVER MISSING.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY, OPS TEST GOOD.  STC - SA3432NM
